# SDR ASAA2019031128583

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,136 hours, 13,212 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FIRE WARNING WILL NOT TEST. GROUNDED - YES. NR 2 FIRE TEST LOOP A SELECTED, SHOWS OVHTLIGHT. GVI NR 2 FAN COWL DET FOUND LOOP TOUCHING. CLEARED LOOP NO DEFECTS NOTED. FIRE TEST OKAY. REF AMM 26-10-00-710-801, FIRE CONTROL BITE TEST REF FIM 26-10 TASK 801, ENG FIRE DET INSP REF AMM TASK 26-11-01-211-801.
